# SDR SWAA2013121823458

- Difficulty date: November 15, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULKHEAD CHORD CRACKED AT STATION 540, BETWEEN STRINGER 22L TO STRINGER 23L AFT ROW 2ND HOLE FROM TOP.  REPAIRED SKIN IAW EA.
